# SDR AALA20110608AFW01

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 89,846 hours, 18,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RIGHT KEEL BEAM LOWER PANEL LANDING INNER CHORD AT STATIONS 979 AND 1003.  BOTH SPOTS OF CORROSION WERE LOCATED AT FASTENER SCREW HOLES FOR THE BELLY FAIRING PANELS.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-50-12-2R REPAIR 2 AND EA B767-53-017348 ACCOMPLISHED.
